# SDR DALA1015906315

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 37,977 hours, 4,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND ROW 51 TO 61 RIGHT EMERGENCY PATH LIGHTS INOPERATIVE.  MAINTENANCE RECONNECTED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
